Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 10, 2015, 7:34 PM MDT for Hidalgo County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 7:34 PM MDT (01:34 UTC)
- Expired
- Jul 10, 2015, 10:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, NM
The radar
The El Paso radar (KEPZ), 157 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
382
WGUS54 KEPZ 110134
FFWEPZ
NMC023-110430-
/O.NEW.KEPZ.FF.W.0018.150711T0134Z-150711T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
734 PM MDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HIDALGO COUNTY IN SOUTHWESTERN NEW MEXICO...
* UNTIL 1030 PM MDT
* AT 734 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AND ALAMO HUECO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3167 10831 3167 10821 3134 10821 3133 10849
$$
LANEY1 follow-up statement
100 WGUS74 KEPZ 110423 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1023 PM MDT FRI JUL 10 2015 NMC023-110432- /O.EXP.KEPZ.FF.W.0018.000000T0000Z-150711T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HIDALGO NM- 1023 PM MDT FRI JUL 10 2015 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HIDALGO COUNTY WILL EXPIRE AT 1030 PM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3167 10831 3167 10821 3134 10821 3133 10849 $$ CRESPO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:31 PM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 10, 3:31 PM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 331 PM MDT FRI JUL 10 2015 .SYNOPSIS... THE MOIST REGIME OF THE SUMMER MONSOON CONTINUES OVER THE BORDERLAND WITH HIGH MOISTURE LEVELS AND STRONG INSTABILITY IN THE ATMOSPHERE. THE RESULT WILL BE A CONTINUATION OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM THROUGH THE EVENING. THE MOISTURE REMAINS BUT FOCUSES MORE WEST THROUGH THE WEEKEND. THIS SHOULD MEAN MORE STORMS WEST AND FEWER STORMS EAST...BUT ALL AREA WILL LIKELY SEE AT LEAST A FEW STORM EACH DAY THROUGH NEXT WEEK. DAILY TEMPERATURES WILL BE SEASONABLY WARM AND EVEN HOT BY MID WEEK NEXT WITH WITH HIGH PRESSURE AND SOMEWHAT DRIER AIR BUMPING LOWLAND TEMPS UP NEAR 100 DEGREES FOR THE MIDDLE AND LATER DAYS IN THE WEEK. && .DISCUSSION... JET STREAK/UPPER DISTURBANCE ALOFT TRACKING IN FROM THE WEST IS ENCOUNTERING A VERY MOIST AND CONDITIONALLY UNSTABLE AIRMASS OVER SOUTHERN NEW MEXICO TODAY. THE AM SOUNDING SHOWED ABOUT 1.5 INCHES OF PW. THE LI'S ARE RUNNING IN THE -3 TO -5 RANGE...AND CAPES ARE ABOVE 1000J/KG. THIS SUGGESTS GOOD CHANCES FOR STORMS AND HEAVY RAIN...AND SO FAR TODAY THOSE HAVE BEEN REALIZED. THE STORMS ARE ALSO TRENDING STRONG TO SEVERE THANKS TO SOME GOOD SHEAR ALOFT. A STORM NEAR DEMING WHEN SUPERCELLULAR WITH LONG-TERM STORM-SCALE ROTATION RESULTING IN A LONG-LIVED STORM WITH LARGE HAIL AND HEAVY RAIN. WE EXPECT THIS POTENTIAL TO CONTINUE FOR ALL AREAS... ESPECIALLY CENTRAL AND EASTERN ZONES...WELL INTO THE EVENING. THUS SCT-NUM POPS IN FOR PERIOD 1. TOMORROW THE UPPER RIDGE OVER THE S CENTRAL GULF STATES BEGINS TO RETROGRADE WESTWARD TO PARK OVER N CENTRAL TX BY LATE IN THE WEEKEND. THIS HAS THE EFFECT OF SHOVING THE MOISTURE FOCUS A BIT WEST OVER S AZ AND W NM...WITH A BIT OF FAR WEST TEXAS AND SE AND S CENTRAL NM DRYING. THE ANTICIPATED EFFECT WILL BE TO REDUCE STORM COVERAGE EAST OF THE RIO GRANDE AND KEEP IT IN THE SCATTERED AND NUMEROUS COVERAGE RANGES WEST. THE EFFECT SHOULD BECOME MORE PRONOUNCED SUNDAY AND MONDAY. FOR AREAS EAST OF THE CONTINENTAL DIVIDE THE LOSS OF MOISTURE AND THE GAIN OF HIGH PRESSURE WILL LIKELY MAKE TEMPS JUMP UP ABOVE NORMAL WITH LOWLANDS FLIRTING WITH 100 DEGREES FOR MOST AFTERNOONS THIS UPCOMING WORK WEEK. THE PATTERN OF THE UPPER RIDGE SETTLING OVER N CENT TX WITH A WEST COAST TROUGH OVER THE PAC NW WILL PERSIST THROUGH THE WEEK AND KEEP THE MONSOON PLUME CONCENTRATED OVER THE WESTERN CWFA AND AZ WITH DRIER AIR OVER THE EASTERN ZONES. THUS NOT A LOT OF VARIABILITY IN THE FORECAST FOR DAYS 4-7 IN THIS PACKAGE. HOT...MOSTLY DRY EASTERN LOWLANDS...BETTER STORM POTENTIAL WEST AND MOUNTAINS. 14-BIRD && .AVIATION...VALID 11/00Z-12/00Z. ANOTHER IN A SERIES OF SHORT WAVE DISTURBANCES MOVING UP OVER OUR AREA FROM THE SOUTHWEST...WILL CONTINUE TO DEVELOP ISOLD-SCATTERED STORMS OVER OUR AREA OVERNIGHT AND AGAIN SATURDAY. SKY WX: SCT-BKN040-070 SCT-BKN 100-140 AND SCT- BKN 200-250. SCT-NMRS VRB25G35KT 6SM TSRAGS BKN040-060B BKN100 WITH ISOLD LCL MVFR IFR IN HVR SHOWERS AND TSTMS VRB WINDS 30G45KT 3SM +TSRAGS BLDU BKN040CB OVC080 00Z-06Z. OTHERWISE ISOLD-SCT TSRA/SCT +SHRA 06Z-18Z. SFC WINDS GNLY SSE 5 KTS OUTSIDE STORM OUTFLOWS. WINDS INCREASE TO AROUND 10 KTS AFT 20Z SATURDAY. 22-TRIPOLI .FIRE WEATHER...HEALTHY STREAM OF SUB TROPICAL MOISUTRE WILL CONTINUE OVER OUR REGION SATURDAY...THEN START TO SHIFT WEST INTO ARIZONA BEGINNING SUNDAY. FLOW ALOFT BETWEEN UNSEASONABLY STRONG UPPER LEVEL LOW PRESSURE OVER CALIFORNIA AND AROUND HIGH PRESSURE OVER THE GULF STATES...WILL SUSTAIN THIS MOISTURE TRANSPORT. WEATHER SUNDAY WILL DRY SOME...AS THE LOW WEAKENS AND EJECTS NORTHEAST...WHILE THE HIGH STRENGTHENS AND RECENTERS WESTWARD OVER NORTHERN TEXAS. THIS WILL SHIFT THE MOISTURE AXIS FURTHER WESTWARD OF THE AREA OVER ARIZONA...CONFINING THE MAJORITY OF THUNDERSTORM ACTIVITY OVER THE WESTERN ZONES. MIN RH THIS AFTERNOON WILL RANGE FROM THE MIDDLE 30S LOWLANDS...TO AROUND 60 % OVER HIGHEST ELEVATIONS. VALUES CLIMB AROUND 5% FRIDAY...THEN FALL BACK ROUGHLY THE SAME AMOUNT FOR SATURDAY IN RESPONSE TO APPROACH OF THE HIGH. VALUES SUNDAY WILL BE A LITTLE LOWER STILL...WITH THE LOWER 20S FOR THE SOUTHERN LOWLANDS...TO AROUND 50% OVER THE HIGH COUNTRY. MIXING HEIGHT TODAY WILL RANGE FROM BELOW 5000 FEET OVER HUDSPETH AND EASTERN OTERO FRIDAY...TO 11500 FT SOUTHWEST DESERTS. VALUES EDGE BACK UP STARTING THIS WEEKEND AS THE APPROACHING HIGH PRESSURE BEGINS TO WARM THE ATMOSPHTERE. 22-TRIPOLI && .PRELIMINARY POINT TEMPS/POPS... EL PASO 70 94 72 97 / 50 20 20 0 SIERRA BLANCA 65 91 66 93 / 40 20 20 0 LAS CRUCES 65 92 68 94 / 60 20 30 10 ALAMOGORDO 65 92 67 94 / 70 20 30 10 CLOUDCROFT 50 71 53 73 / 70 50 40 30 TRUTH OR CONSEQUENCES 63 89 67 92 / 50 30 40 20 SILVER CITY 59 83 62 84 / 40 30 50 30 DEMING 64 92 67 94 / 50 30 40 10 LORDSBURG 63 93 66 94 / 30 40 40 30 WEST EL PASO METRO 71 95 72 97 / 50 20 30 0 DELL CITY 65 93 66 96 / 50 20 20 0 FORT HANCOCK 68 94 69 96 / 50 20 20 0 LOMA LINDA 66 89 67 92 / 50 20 20 0 FABENS 68 95 69 97 / 50 20 20 0 SANTA TERESA 68 93 70 95 / 50 20 30 0 WHITE SANDS HQ 67 92 68 95 / 60 20 30 0 JORNADA RANGE 64 91 66 94 / 60 20 30 10 HATCH 63 91 66 94 / 50 30 40 10 COLUMBUS 65 92 68 94 / 50 30 30 10 OROGRANDE 68 92 69 94 / 60 20 30 0 MAYHILL 54 79 56 82 / 60 50 40 30 MESCALERO 54 81 56 82 / 70 50 40 30 TIMBERON 54 79 56 82 / 60 50 40 30 WINSTON 56 82 60 84 / 50 50 50 30 HILLSBORO 60 89 64 90 / 50 30 40 20 SPACEPORT 63 89 67 93 / 50 30 40 20 LAKE ROBERTS 55 83 59 84 / 40 50 50 30 HURLEY 60 86 63 88 / 40 30 50 20 CLIFF 61 91 64 92 / 30 40 50 30 MULE CREEK 58 89 63 90 / 30 40 50 40 FAYWOOD 61 87 63 89 / 50 30 40 20 ANIMAS 64 93 67 94 / 30 40 40 30 HACHITA 63 93 66 94 / 40 40 40 20 ANTELOPE WELLS 63 91 65 92 / 30 40 40 20 CLOVERDALE 62 89 64 89 / 30 40 50 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 14/
Hazardous weather outlook, Jul 10, 11:33 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1133 AM MDT FRI JUL 10 2015 NMZ401>417-TXZ418>424-111745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1133 AM MDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT PLENTY OF MOISTURE AND INSTABILITY ACROSS THE AREA AGAIN TODAY AND OVERNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP REGION-WIDE AND TRACK EAST-NORTHEAST ACROSS THE AREA. EACH STORM WILL HAVE THE POTENTIAL FOR SEVERAL THREATS. THE PRIMARY THREAT WILL BE FOR LOCAL HEAVY RAINFALL AND FLASH FLOODING. SECONDARY WILL BE THE POTENTIAL FOR LARGE HAIL OF ONE INCH OR LARGE...AND FINALLY THE THREAT OF SEVERE WIND GUSTS ABOVE 55 MPH. OUR RISK FOR SEVERE THUNDERSTORMS TODAY IS MARGINAL ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACTIVE WEATHER WITH CONTINUE SHOWER AND THUNDERSTORM ACTIVITY CONTINUES THROUGH THE PERIOD...BUT A WESTWARD SHIFT IN THE FOCUS OF THE MOST AND STRONGEST ACTIVITY IS EXPECTED THE BEGIN SATURDAY...AND CONTINUE SUNDAY THROUGH WEDNESDAY. FOR THESE DAYS ISOLATED STORMS EXPECTED EAST...SCATTERED TO NUMEROUS WEST OF THE RIO GRANDE. CONTINUE THREAT FOR FLASH FLOODING WEST. ISOLATEDTHREATS FOR LARGE HAIL AND WIND GUSTS EAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO BE PROACTIVE TODAY AND BE QUICK TO CALL THE NATIONAL WEATHER SERVICE WITH REAL-TIME REPORTS OF SIGNIFICANT RAINFALL...ANY FLOODING...ANY HAIL...AND STRONG WINDS. TWEET OR FACEBOOK PICS AND VIDEOS TO US VIA @NWSELPASO. BIRD
In the hours before
Local storm report, Jul 10, 5:52 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
552 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 3 NNE TYRONE 32.74N 108.29W
07/10/2015 M56 MPH GRANT NM TRAINED SPOTTER
56 MPH WIND GUST MEASURED SOUTHWEST OF SILVER CITY.
ALSO VERY HEAVY RAINFALL WITH NEAR ZERO VISIBILITY.
&&
EVENT NUMBER EPZ1500122
FAUSETTLocal storm report, Jul 10, 5:57 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
557 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 8 E WESTWAY 31.94N 106.45W
07/10/2015 E0.75 INCH EL PASO TX TRAINED SPOTTER
US 54 AND TRANSMOUNTAIN ROAD
&&
EVENT NUMBER EPZ1500125
BIRDLocal storm report, Jul 10, 5:58 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
558 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM HEAVY RAIN 7 SW AKELA 32.17N 107.50W
07/09/2015 E0.75 INCH LUNA NM TRAINED SPOTTER
HEAVY RAINFALL HAS CAUSED STREET FLOODING. ESTIMATES
.75 INCH OF RAIN HAS FALLEN.
0245 PM HAIL CHLORIDE 33.34N 107.68W
07/09/2015 E1.00 INCH SIERRA NM TRAINED SPOTTER
VFD CHIEF REPORTED QUARTER SIZE HAIL AND INTENSE
RAINFALL NEAR CHLORIDE.
0303 PM HAIL 1 SSE WINSTON 33.34N 107.64W
07/09/2015 E0.88 INCH SIERRA NM TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL PEA TO NICKEL SIZE HAD
ACCUMULATED 1 INCH DEEP.
0306 PM FLASH FLOOD 1 SSE WINSTON 33.34N 107.64W
07/09/2015 SIERRA NM TRAINED SPOTTER
TRAINED SPOTTER REPORTED WATER FROM POVERTY CREEK
RAPIDLY CROSSING HIGHWAY 52 WITH A DEPTH OF 2 TO 3 FEET.
1134 AM HAIL LORDSBURG 32.34N 108.70W
07/10/2015 E0.88 INCH HIDALGO NM 911 CALL CENTER
1239 PM FLASH FLOOD WINSTON 33.35N 107.65W
07/10/2015 SIERRA NM TRAINED SPOTTER
WATER OVER HIGHWAY 52 TO A DEPTH OF 2.5 FEET. ALSO PEA
SIZE HAIL.
0115 PM HAIL 3 S DEMING 32.22N 107.75W
07/10/2015 E0.88 INCH LUNA NM 911 CALL CENTER
DISPATCH REPORTS TRAFFIC STOPPED ON HIGHWAY 11 SOUTH OF
DEMING DUE TO INTENSE NICKEL SIZE HAIL.
0115 PM HAIL 4 NE SUNSHINE 32.18N 107.71W
07/10/2015 E1.00 INCH LUNA NM TRAINED SPOTTER
ALSO REPORTS STRONG WINDS AND INTENSE RAIN
0123 PM HAIL DEMING 32.26N 107.75W
07/10/2015 M1.00 INCH LUNA NM EMERGENCY MNGR
EMERGENCY MANAGER REPORTED QUARTER SIZE HAIL IN THE
CITY OF DEMING.
0125 PM TSTM WND DMG DEMING 32.26N 107.75W
07/10/2015 LUNA NM BROADCAST MEDIA
PHOTO OF LARGE TREE BLOWN OVER IN DEMING FROM KVIA
FACEBOOK PAGE.
0125 PM TSTM WND DMG DEMING 32.26N 107.75W
07/10/2015 LUNA NM 911 CALL CENTER
SEVERAL TREES DOWN...POWER POLES AND AND POWER LINES
DOWN IN SOUTH PORTION OF DEMING. POWER TO COLUMBUS CUT
OFF AS A RESULT.
0126 PM HAIL 5 SSE DEMING 32.20N 107.72W
07/10/2015 M1.00 INCH LUNA NM TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL.
0130 PM HEAVY RAIN 2 S DEMING 32.23N 107.75W
07/10/2015 M1.30 INCH LUNA NM COCORAHS
1.3 INCHES OF RAIN AND PEA SIZE HAIL WITH EARLIER STORM
AT SOUTH EDGE OF DEMING.
0150 PM FLASH FLOOD 3 E DEMING 32.26N 107.70W
07/10/2015 LUNA NM 911 CALL CENTER
STIRRUP ROAD CLOSED EAST OF DEMING DUE TO WATER FLOWING
OVER THE ROAD.
0310 PM HEAVY RAIN 1 SE DONA ANA 32.38N 106.80W
07/10/2015 M0.83 INCH DONA ANA NM TRAINED SPOTTER
0449 PM TSTM WND GST 4 WNW SANTA TERESA 31.87N 106.70W
07/10/2015 M68 MPH DONA ANA NM NWS OFFICE
VERY HEAVY RAIN - PENNY SIZED HAIL
0453 PM HAIL 4 WNW SANTA TERESA 31.87N 106.70W
07/10/2015 E0.75 INCH DONA ANA NM NWS OFFICE
0454 PM HEAVY RAIN 4 WNW SANTA TERESA 31.87N 106.70W
07/10/2015 M0.99 INCH DONA ANA NM NWS OFFICE
RAIN FELL IN 19 MINUTES
0509 PM HAIL 10 NW EL PASO 31.89N 106.60W
07/10/2015 M1.00 INCH EL PASO TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED NEAR CANUTILLO HIGH SCHOOL.
0509 PM FLASH FLOOD 9 NW EL PASO 31.88N 106.59W
07/10/2015 EL PASO TX AMATEUR RADIO
FLOODED STREETS EAST OF I-10 AND SOUTH OF TRANS
MOUNTAIN ROAD.
0520 PM HAIL 4 SE CANUTILLO 31.88N 106.55W
07/10/2015 M1.00 INCH EL PASO TX TRAINED SPOTTER
OVER 1.25 INCHES OF RAIN IN 20 MIN ALSO
0520 PM HEAVY RAIN 4 SE CANUTILLO 31.88N 106.55W
07/10/2015 M1.25 INCH EL PASO TX TRAINED SPOTTER
RAIN FELL IN 20 MIN
0522 PM HAIL 8 NW EL PASO 31.87N 106.58W
07/10/2015 E1.00 INCH EL PASO TX PUBLIC
QUARTER SIZE HAIL NEAR HELEN OF TROY AND RESLER IN NW
EL PASO. ALSO 8 TENTHS OF AN INCH OF RAIN IN 10 MINUTES.
0525 PM FLASH FLOOD 4 S CANUTILLO 31.86N 106.59W
07/10/2015 EL PASO TX EMERGENCY MNGR
PEOPLE TRAPPED IN VEHICLE AT DONIPHAN AND MONTOYA DUE
TO FLOODED ROAD.
0543 PM HEAVY RAIN PINOS ALTOS 32.86N 108.22W
07/10/2015 M0.75 INCH GRANT NM TRAINED SPOTTER
RAIN FELL IN 15 MIN...ALSO PEA-SIZED HAIL
0545 PM TSTM WND GST 3 NNE TYRONE 32.74N 108.29W
07/10/2015 M56 MPH GRANT NM TRAINED SPOTTER
56 MPH WIND GUST MEASURED SOUTHWEST OF SILVER CITY.
ALSO VERY HEAVY RAINFALL WITH NEAR ZERO VISIBILITY.
0551 PM FLASH FLOOD 4 SSE CANUTILLO 31.86N 106.57W
07/10/2015 EL PASO TX NWS EMPLOYEE
CARS STALLED IN FLOODED INTERSECTION AT RESLER AND
PASEO DEL NORTE IN NORTHWEST EL PASO.
0556 PM HAIL 8 E WESTWAY 31.94N 106.45W
07/10/2015 E0.75 INCH EL PASO TX TRAINED SPOTTER
US 54 AND TRANSMOUNTAIN ROAD
&&
EVENT NUMBER EPZ1500098 EPZ1500099 EPZ1500100 EPZ1500101 EPZ1500102
EPZ1500103 EPZ1500104 EPZ1500106 EPZ1500107 EPZ1500109 EPZ1500111
EPZ1500105 EPZ1500108 EPZ1500112 EPZ1500110 EPZ1500113 EPZ1500114
EPZ1500115 EPZ1500116 EPZ1500117 EPZ1500121 EPZ1500123 EPZ1500118
EPZ1500119 EPZ1500120 EPZ1500122 EPZ1500124 EPZ1500125
FAUSETTSpecial weather statement, Jul 10, 6:13 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 613 PM MDT FRI JUL 10 2015 TXZ419-420-110100- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX- EASTERN/CENTRAL EL PASO COUNTY TX- 613 PM MDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 700 PM MDT... AT 613 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 4 MILES NORTHEAST OF FORT BLISS...OR 5 MILES NORTHWEST OF EAST EL PASO...MOVING SOUTHEAST AT 25 MPH. ONE QUARTER INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HORIZON CITY... NORTHEAST EL PASO... EAST EL PASO... EL PASO... AGUA DULCE... FORT BLISS... AND MONTANA VISTA. LAT...LON 3178 10644 3196 10642 3194 10606 3164 10612 TIME...MOT...LOC 0013Z 293DEG 21KT 3184 10635 LANEY
Local storm report, Jul 10, 6:14 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
614 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 1 NNE REDROCK 32.70N 108.73W
07/10/2015 GRANT NM CO-OP OBSERVER
BIG LIMBS OFF TREES
&&
EVENT NUMBER EPZ1500126
BIRDSpecial weather statement, Jul 10, 6:55 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
655 PM MDT FRI JUL 10 2015
NMZ414-416-417-110130-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-OTERO MESA NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
655 PM MDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OTERO COUNTY UNTIL
730 PM MDT...
AT 655 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 9 MILES SOUTH OF PINON...OR 21 MILES SOUTHEAST OF TIMBERON...
MOVING NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AND PINON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3236 10492 3235 10541 3257 10555 3264 10535
3252 10535 3252 10498
TIME...MOT...LOC 0055Z 240DEG 49KT 3247 10538
LANEYThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:15 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 11 min |
| Jul 10, 6:16 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 44 min |
| Jul 10, 6:43 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 10, 6:44 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 46 min |
| Jul 10, 6:55 PM MDT | Special Weather Statement | EPZ | Otero | 35 min |
| Jul 10, 8:10 PM MDT | Special Weather Statement | EPZ | Grant | 50 min |
| Jul 10, 8:39 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Jul 10, 8:46 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 119 min |
| Jul 10, 8:59 PM MDT | Special Weather Statement | EPZ | Doña Ana | 46 min |
| Jul 10, 9:10 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Jul 10, 9:18 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Jul 10, 9:22 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 113 min |
| Jul 10, 9:52 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jul 10, 10:09 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Jul 10, 10:21 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 39 min |
| Jul 10, 10:29 PM MDT | Special Weather Statement | EPZ | Otero | 46 min |
| Jul 10, 10:37 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 113 min |
| Jul 10, 10:57 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Jul 10, 11:33 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 117 min |
| Jul 10, 11:45 PM MDT | Special Weather Statement | EPZ | Doña Ana | 45 min |
| Jul 11, 12:03 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Jul 11, 12:23 AM MDT | Special Weather Statement | EPZ | Doña Ana | 37 min |
| Jul 11, 12:27 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Jul 11, 12:57 AM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Jul 11, 1:27 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 48 min |
| Jul 11, 2:05 AM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jul 11, 5:55 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Otero | 3 hr |
| Jul 11, 12:53 PM MDT | Areal Flood Advisory | EPZ | Otero | 112 min |
| Jul 11, 2:42 PM MDT | Special Weather Statement | EPZ | Hidalgo | 63 min |
| Jul 11, 3:14 PM MDT | Special Weather Statement | EPZ | Hidalgo | 61 min |
| Jul 11, 3:39 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 2 hr |
| Jul 11, 4:20 PM MDT | Special Weather Statement | EPZ | Hidalgo | 55 min |
| Jul 11, 4:32 PM MDT | Areal Flood Advisory | EPZ | Otero | 118 min |
| Jul 11, 4:50 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 40 min |
| Jul 11, 4:55 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Jul 11, 5:28 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 23 min |
| Jul 11, 5:33 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 117 min |
| Jul 11, 5:42 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 33 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.